# SDR USAA2009052691270

- Difficulty date: May 6, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201832 - CRACK ON AFT PRESSURE BULKHEAD WEB AT BS1016 BETWEEN S5R TO S7R. REPAIRED AFT PRESSURE BULKHEAD WEB AT BS1016 BETWEEN S5R TO S7R IAW B737 SRM 53-80-08.
